# SDR UIEA2019081635103

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 32021221
- Part serial: 2398
- Condition: Not Reported
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E COOLING SUPPLY FAN CHECK VALVE AT FWD CARGO.  REPLACED THE SUPPLY FAN CHECK VALVE IAW  AMM 21-58-02-004-075    AMM 21-58-02-404-076  )
